# SDR 04FDEA02971

- Difficulty date: October 22, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC74901
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP VANE, INBOARD TEE FITTING HOLES HAVE CORROSION AND FORWARD HOLE BORE IS NOT WITHIN EO LIMITS.  CORROSION REMOVED AS PER SRM 51-21-01 VOL 2 AND REPAIRED AS PER FEDEX EA 1-5750-81569 TITLE: WINGS TRAILING EDGE FLAPS, RIGHT HAND I/B FLAP VANE, I/B  TEE FITTING BORES, CORROSION REPAIR.
